Option pricing under GARCH, stochastic volatility, and linear autoregressive dynamics

Abraham, B., Lim, S. T., Thavaneswaran, A. . Journal of Applied Statistical Science 2009. 17 (3) :377-407

Locate this article in:

Bibtex

@article{CIS-274260,
  Author = {Abraham, B. and Lim, S. T. and Thavaneswaran, A.},
  Title = {Option pricing under GARCH, stochastic volatility, and linear autoregressive dynamics},
  Journal = {Journal of Applied Statistical Science},
  Volume = {17},
  Number = {3},
  Year = {2009},
  Pages = {377--407},
  Keywords = {}
}

Similar articles